I got my first depo shot the 8th of this month 3 days later i had unprotected sex .. And now im having side and lower abominal pains something like what u get when u are pregnante .. So if there a chance i may be pregnante?
21 May 2013
If it was done right then no. To ensure the patient is not pregnant at the time of the first injection, the first injection should be given ONLY during the first 5 days of a normal menstrual period; ONLY within the first 5-days postpartum if not breast-feeding; and if exclusively breast-feeding, ONLY at the sixth postpartum week. If the time interval between injections is greater than 13 weeks, the physician should determine that the patient is not pregnant before administering the drug. The efficacy of Depo-Provera CI depends on adherence to the dosage schedule of administration. Did they do your first shot within 5 days of the start of your period? Or did you go from another form of birth control straight to Depo so that you had continuous coverage? Ectopic pregnancy can be a concern when a woman is on Depo. If you continue to have pain in the sides of your abdomen low down where the ovaries and tubes are then you may need to have your Dr rule out the possibility of ectopic (or tubal)pregnancy.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.